| Model Number |
863352 |
| Medical Device Problem Codes |
No Audible Alarm (1019); No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
It was reported to philips that the device does not mirror image, and there was no audio alarm.The device was not in clinical use at the time the issue was discovered.
Event or Problem Description